# SDR C2XA10IA169

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145EP
- Aircraft serial: 145271
- Aircraft time: 23,904 hours, 18,028 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 99012399
- Condition: Faulty
- Location: Nr 1
- Part time: 26,488 hours, 19,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2734 - DURING CRUISE AT 36,000 FEET THE CAPTAIN'S AIRSPEED INDICATION STUCK AT 215 KIAS FOR 10 TO 15 MINUTES.  AT THAT TIME THE STANDBY AND FIRST OFFICER'S AIRSPEED INDICATIONS WERE OPERATING NORMALLY.  UPON DESCENT THE CREW LOST THE CAPTAINS AND FIRST OFFICER'S AIRSPEED INDICATIONS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE DRAINED WATER FROM THE NR 1 AND NR 2 PITOT SYSTEMS AND REPLACED THE NR 1 AIR DATA COMPUTER.
